Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 42, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 10, 2017, 10:16 PM CDT for Scott County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 10:16 PM CDT (03:16 UTC)
- Expired
- May 10, 2017, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Scott County, KS
The radar
The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
665
WUUS53 KDDC 110316
SVRDDC
KSC171-110400-
/O.NEW.KDDC.SV.W.0042.170511T0316Z-170511T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1016 PM CDT WED MAY 10 2017
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Scott County in west central Kansas...
* Until 1100 PM CDT
* At 1016 PM CDT, a severe thunderstorm was located 4 miles northwest
of Shallow Water, or 5 miles southwest of Scott City, moving north
at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Scott City, Modoc, Shallow Water and The Tractor Elevator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 10087 3835 10110 3865 10113 3863 10078
TIME...MOT...LOC 0316Z 184DEG 9KT 3842 10098
HAIL...1.50IN
WIND...60MPH
$$
TURNER4 follow-up statements
306
WWUS53 KDDC 110329
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1029 PM CDT WED MAY 10 2017
KSC171-110400-
/O.CON.KDDC.SV.W.0042.000000T0000Z-170511T0400Z/
Scott KS-
1029 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SCOTT COUNTY...
At 1029 PM CDT, a severe thunderstorm was located 4 miles southwest
of Scott City, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Scott City, Modoc, Shallow Water and The Tractor Elevator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 10087 3835 10110 3865 10113 3863 10078
TIME...MOT...LOC 0329Z 184DEG 9KT 3845 10098
HAIL...1.00IN
WIND...60MPH
$$
TURNER148
WWUS53 KDDC 110343
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1043 PM CDT WED MAY 10 2017
KSC171-110400-
/O.CON.KDDC.SV.W.0042.000000T0000Z-170511T0400Z/
Scott KS-
1043 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SCOTT COUNTY...
At 1043 PM CDT, a severe thunderstorm was located 3 miles south of
Scott City, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Scott City, Modoc, Shallow Water and The Tractor Elevator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 10087 3835 10110 3865 10113 3863 10078
TIME...MOT...LOC 0343Z 263DEG 9KT 3843 10091
HAIL...1.00IN
WIND...60MPH
$$
TURNER755 WWUS53 KDDC 110349 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 1049 PM CDT WED MAY 10 2017 KSC171-110400- /O.CON.KDDC.SV.W.0042.000000T0000Z-170511T0400Z/ Scott KS- 1049 PM CDT WED MAY 10 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL SCOTT COUNTY... At 1049 PM CDT, a severe thunderstorm was located near Scott City, moving east at 10 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Scott City, Shallow Water and The Tractor Elevator. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3834 10087 3835 10100 3857 10093 3856 10080 TIME...MOT...LOC 0349Z 184DEG 9KT 3845 10091 HAIL...1.00IN WIND...<50MPH $$ TURNER
448
WWUS53 KDDC 110357
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1057 PM CDT WED MAY 10 2017
KSC171-110406-
/O.EXP.KDDC.SV.W.0042.000000T0000Z-170511T0400Z/
Scott KS-
1057 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCOTT COUNTY WILL
EXPIRE AT 1100 PM CDT...
The severe thunderstorm which prompted the warning has weakened
below severe limits Therefore, the warning will be allowed to
expire. Heavy rain and small hail will continue southeast of Scott
City over the next 30 minutes.
LAT...LON 3834 10087 3835 10100 3857 10093 3856 10080
TIME...MOT...LOC 0356Z 184DEG 9KT 3847 10091
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:00 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 10, 6:00 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 600 PM CDT Wed May 10 2017 ...Updated Aviation... .SHORT TERM...(This evening through Thursday) Issued at 133 PM CDT Wed May 10 2017 Showers and thunderstorms are likely tonight as a closed off upper low moves east across New Mexico into the Texas Panhandle, initially providing a difluent southwest flow aloft across the Western High Plains. Southwest Kansas will continue to recover through this afternoon as this morning's MCS moves out of south central Kansas, in turn allowing low/mid level lapse rates to steepen while instability rebounds with short range model soundings showing MLCAPE values pushing upward of 1500 J/kg. With a marginal cap already weakening, thunderstorms are expected to trigger late this afternoon into early evening as a series of H5 vort maxima cycle out of the trough axis across the South Plains and lift into southern Kansas. Considering where most the favorable moisture/instability will be, the best chance for thunderstorm development will be generally across central into eastern portions of southwest Kansas, especially as a surface low shifts eastward across the Texas Panhandle into western Oklahoma during this period. Based on shear profiles and instability factors, the potential for severe storms exists through mid to late evening with quarter to golf ball size hail possible and damaging winds in excess of 60 mph. Limiting a more expansive severe potential threat, including the potential for significant tornadoes, will be a weakening southwest flow aloft as an initial +70kt jet shifts eastward out of the area not to mention weak 0-1km helicity. Still, cannot rule out the slight chance for an isolated tornado or two, particularly closer to south central Kansas. The focus late tonight will shift from a severe threat to a flooding threat as a frontal boundary pushes slowly southward across western Kansas, providing ample forcing within a modest unstable environment. The closed upper low moving into the Texas Panhandle will interact with the boundary triggering widespread rainfall near and along the frontal boundary as it dips southward overnight. Strong QPF signals and PW values upward of an inch suggest some areas could receive rainfall totals in excess of 1 to 2 inches increasing the potential for flooding, particularly in locations that have received recent rain. Precip chances will gradually decrease west to east during the day Thursday as the closed upper low moves further east across the plains of southeast Kansas and northeast Oklahoma. Look for lows generally down into the 50s(F) again tonight, especially with increased cloud cover combined with areas of precip. Cooler air will filter southward into western Kansas Thursday behind the advancing cold front resulting in highs primarily in the 60s(F) with near 70F possible in south central Kansas. A few upper 50s(F) may be possible off to our northwest. .LONG TERM...(Thursday night through Wednesday) Issued at 220 PM CDT Wed May 10 2017 A drier period is likely Friday through the weekend as upper level ridging moves eastward out of the Intermountain West into the Central Plains during the period. A weak flow aloft and a lack of low/mid level moisture will keep precip chances out of western Kansas through at least Sunday night. A warming trend will continue through the weekend as warmer air begins to advect into the region. Highs are expected up into the 70s(F) Friday and into the 80s(F) Saturday. Could see highs pushing the lower 90s(F) Sunday afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 600 PM CDT Wed May 10 2017 Complicated, uncertain TAF forecast with multiple amendments expected. Thunderstorm development across SW KS has largely failed so far this afternoon, with surface temperatures well short of convective temperatures. All models insist on widespread thunderstorm development starting around 02-03z, as cap weakens and forcing from approaching cutoff low increases. As such, SHRA, TS and CB are mentioned in the TAFs, with TEMPO groups included where model consensus depicts most videspread convection. Outside of convection, winds will trend NE tonight through Thursday morning as associated cold front passes. Behind this front, do have high confidence of widespread IFR stratus cigs impacting GCK, DDC and HYS after 09z Thursday. Reduced vis in BR/RA expected as well. Numerous rain showers and embedded thunder, with continued low ceilings, will create poor flying conditions for much of Thursday. Expect stratus to eventually lift to MVFR by 00z Friday. NE winds will increase to 20-30 kts at all airports after 18z Thursday, behind the departing cyclone. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 63 45 72 / 70 60 10 0 GCK 52 60 42 71 / 80 70 10 0 EHA 51 60 43 70 / 70 50 0 0 LBL 54 63 44 72 / 80 40 10 0 HYS 53 61 44 72 / 80 80 10 0 P28 58 71 49 73 / 50 50 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Turner
Hazardous weather outlook, May 10, 2:40 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 240 PM CDT Wed May 10 2017 KSZ030-031-043>046-061>066-074>081-084>090-111100- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 240 PM CDT Wed May 10 2017 /140 PM MDT Wed May 10 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...This afternoon and tonight. Day 1 Discussion ---------------- Strong to severe thunderstorms will develop late this afternoon and evening ahead of a strong upper level low pressure system approaching across the Desert Southwest. The primary threats will be quarter to golf ball size hail with an isolated chance for up to tennis ball size hail and damaging winds in excess of 70 mph. There is a limited risk for isolated tornadoes, particularly more toward south central Kansas. The main threat will transition to potential flooding later this evening through the overnight hours as heavy rainfall is expected near and along a cold front as it moves southward across western Kansas. The best chance for excessive rainfall will be along and north of the Arkansas River. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Days 2-7 Discussion ------------------- Thunderstorms will be possible again early next week. However, it is too early to determine severe potential. Days 2-7 Hazards ---------------- * Thursday - Lightning: Significant risk * Friday No hazards. * Saturday No hazards. * Sunday No hazards. * Monday - Lightning: Limited risk * Tuesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation is likely late this afternoon through tonight across much of southwest and central Kansas. && For more details visit our webpage http://weather.gov/ddc/ehwo 32
In the hours before
Special weather statement, May 10, 8:49 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
749 PM MDT WED MAY 10 2017
KSZ061-110215-
Hamilton KS-
749 PM MDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 815 PM MDT...
At 748 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Coolidge, or 17 miles northwest of Syracuse, moving
northwest at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Hamilton County.
LAT...LON 3813 10204 3826 10204 3826 10196 3817 10186
3808 10195 3812 10205
TIME...MOT...LOC 0148Z 132DEG 15KT 3816 10197
ReynoldsSpecial weather statement, May 10, 8:57 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
857 PM CDT WED MAY 10 2017
KSZ043-044-061>063-110300-
Finney KS-Kearny KS-Lane KS-Hamilton KS-Scott KS-
857 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...KEARNY...WESTERN
FINNEY...SCOTT AND LANE COUNTIES UNTIL 1000 PM CDT/900 PM MDT/...
At 856 PM CDT/756 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 3 miles southeast of
Grinnell to 3 miles north of Coolidge. Movement was east at 25 mph.
Nickel size hail and wind gusts around 50 mph will be possible with
these storms.
Locations impacted include...
Garden City, Scott City, Lakin, Syracuse, Dighton, Holcomb,
Deerfield, Healy, Coolidge, Kendall, Shields, Modoc, Grigston,
Pendennis, Plymell, Pence, Shallow Water, Friend, Amy and Manning.
LAT...LON 3807 10204 3826 10179 3827 10112 3870 10113
3870 10025 3863 10025 3777 10087 3776 10204
TIME...MOT...LOC 0156Z 284DEG 20KT 3909 10059 3809 10199
HOVORKASpecial weather statement, May 10, 9:38 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Dodge City KS 938 PM CDT WED MAY 10 2017 KSZ074-075-110315- Stanton KS-Grant KS- 938 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT AND SOUTHEASTERN STANTON COUNTIES UNTIL 1015 PM CDT... At 937 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles south of Big Bow, or 11 miles southeast of Johnson City, moving north at 20 mph. Dime size hail is possible. Locations impacted include... Big Bow. LAT...LON 3745 10147 3742 10162 3762 10173 3765 10145 TIME...MOT...LOC 0237Z 173DEG 18KT 3749 10158 TURNER
Special weather statement, May 10, 9:55 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Dodge City KS 955 PM CDT WED MAY 10 2017 KSZ061-062-110400- Kearny KS-Hamilton KS- 955 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAMILTON AND NORTHWESTERN KEARNY COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/... At 954 PM CDT/854 PM MDT/, Doppler radar was tracking several strong thunderstorms near and northeast of Syracuse, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Syracuse. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3826 10173 3826 10137 3779 10170 3790 10189 TIME...MOT...LOC 0254Z 213DEG 19KT 3791 10175 TURNER
Special weather statement, May 10, 9:58 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Dodge City KS 958 PM CDT WED MAY 10 2017 KSZ043-110400- Scott KS- 958 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT COUNTY UNTIL 1100 PM CDT... At 958 PM CDT, Doppler radar was tracking several strong thunderstorms across northwest Scott county, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Heavy rainfall and localized flooding is likely. Locations impacted include... Scott City, Modoc, Pence and Scott State Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3870 10069 3827 10112 3870 10113 TIME...MOT...LOC 0258Z 226DEG 10KT 3852 10097 TURNER
Special weather statement, May 10, 10:05 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1005 PM CDT WED MAY 10 2017
KSZ066-110345-
Stafford KS-
1005 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STAFFORD COUNTY
UNTIL 1045 PM CDT...
At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles northeast of Hudson, or 12 miles northeast of Saint John,
moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hudson, Big Salt Marsh at Quivira Refuge and Little Salt Marsh at
Quivira Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3803 9859 3814 9878 3826 9872 3826 9847
3811 9847
TIME...MOT...LOC 0304Z 218DEG 7KT 3814 9862
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:21 PM CDT | Special Weather Statement | DDC | Clark | 54 min |
| May 10, 7:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 25 min |
| May 10, 8:49 PM CDT | Special Weather Statement | DDC | Hamilton | 26 min |
| May 10, 8:57 PM CDT | Special Weather Statement | DDC | Finney, Hamilton, Kearny, Lane, Scott | 63 min |
| May 10, 9:38 PM CDT | Special Weather Statement | DDC | Stanton | 37 min |
| May 10, 9:55 PM CDT | Special Weather Statement | DDC | Hamilton | 65 min |
| May 10, 9:58 PM CDT | Special Weather Statement | DDC | Scott | 62 min |
| May 10, 10:05 PM CDT | Special Weather Statement | DDC | Stafford | 40 min |
| May 10, 10:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 29 min |
| May 10, 10:21 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 41 min |
| May 10, 10:40 PM CDT | Special Weather Statement | DDC | Lane | 50 min |
| May 10, 11:00 PM CDT | Special Weather Statement | DDC | Scott | 45 min |
| May 10, 11:11 PM CDT | Special Weather Statement | DDC | Lane | 49 min |
| May 10, 11:17 PM CDT | Special Weather Statement | DDC | Hodgeman | 28 min |
| May 10, 11:18 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 57 min |
| May 10, 11:30 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 45 min |
| May 11, 12:10 AM CDT | Special Weather Statement | DDC | Seward | 50 min |
| May 11, 12:34 AM CDT | Special Weather Statement | DDC | Meade | 41 min |
| May 11, 12:53 AM CDT | Special Weather Statement | DDC | Gray, Meade | 52 min |
| May 11, 1:06 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 39 min |
| May 11, 3:37 AM CDT | Special Weather Statement | DDC | Stafford | 53 min |
| May 11, 1:08 PM CDT | Special Weather Statement | DDC | Barber | 67 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 51 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 52 min |
| May 11, 2:27 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 24 min |
| May 11, 2:53 PM CDT | Special Weather Statement | DDC | Comanche | 67 min |
| May 11, 4:01 PM CDT | Areal Flood Warning | DDC | Trego | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.